# SDR AALA20101027DFW07

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 43,284 hours, 5,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE 3 EMERGENCY PATH LIGHTING PASSENGER SEATS INOPERATIVE REF WDM 33-51-58.1.  FOUND LOOSE PINS AT ROW 35 CENTER.  RECONNECTED PINS.  OPS CHECK GOOD.
